Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 1

 
   

The Adomian Decomposition Method for Boundary Value Problems with Discontinuities

PP: 7-13
doi:10.18576/msl/060102
Author(s)
Waleed Al-Hayani, Luis Casasus,
Abstract
In this paper, the Adomian Decomposition Method is applied to the Boundary Value Problem (BVP) for linear and nonlinear ordinary differential equations with discontinuities. We analyze two classes of problems: with discontinuities in the driving term and with discontinuous coefficients.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved